T Nation

Very Rapid Hair Loss. Overdosing HCG or T-Cream to Scrotum?

I’m on Cypionate 24mg every other day and T cream to scrotum.

In an attempt to raise my E2 I increased HCG from 200 x 2 weekly to 400 x 4 weekly for 2 weeks. That brought E2 up pretty fast (from 20 to 60) and my Total Testosterone was 1500, (drawn right before next Cypionate injection). It used to be around 1200. I didn’t have DHT drawn since starting high HCG dosages, so I don’t know what DHT values are.

I also increased T cream to scrotum from 50mg/ml 1 click to 75mg/ml 1 click because my Free DHT and Free DHT% was on the lower side and I tried to see if raising it would help with libido/erections along with more HCG. In the past 100mg/ml did NOT cause har loss but acne and PSA 2.1. That’s why I switched to 75mg/ml.

Since that change, for the past 2 weeks, I started loosing hair on my forehead rapidly. Never had this issue aside from minor random shedding here and there. But this time it’s very rapid shedding on the forehead.

Is that likely due to overdosing on HCG ? Did it bring my DHT up very much ? Or does HCG causes hair loss not by raising DHT but through some other process?

You have the genetics of hair loss and dht accelerated that hair loss. I would take injections only and forget the cream. This is a complicated protocol. No clue how it is stabilizing in the body with taking shots eod and then cream. One or the other.

Hcg , cream and injections all increase T. Out of the Three the cream on scrotum will increase dht 2-3 fold due to the alpha 5 reductase found in the scrotum skin.

To increase libido just increase injection or hcg. Injections are a smarter move because hcg doesn’t work that great in high doses. Most complain of symptoms.

I noticed hair loss at my temples after a few months on the cream so I recently switched to injections and started using nizoral shampoo.

Too early to tell if the switch to injections is helping because it’s only been two weeks.

One thing I don’t understand is if T cream to scrotum raises DHT very much then why most men complain about HCG causing hair loss? Does HCG cause hair loss only by increasing DHT or is there another mechanism?

T injections also increase DHT by raising total and free T. Then why don’t T injections cause hair loss?

Anything can accelerate hair loss. But you have too many moving parts, and determining what is causing it will require the elimination of one thing at a time, most likely the cream.

Well, I was on 100mg/ml cream for 6 months and it didn’t cause hair loss but some acne and PSA up to 2.1 from 1.1 but my free DHT went to 15 and Free DHT percentage went up to 2, which are good numbers according to my TRT doc.

Then I went down to 50mg/ml and DHT numbers went too low again. This time I’m trying 75mg/ml during which I also took too much HCG.

So 75mg/ml cream is not new for me since I was on 100mg/ml without hair loss. What’s new is higher HCG dose, but it wasn’t supposed to raise DHT as high…

Youve answered your own question. Stop using HCG and let the boys go offline while you restore your hairline. I would cycle the HCG. I stop using HCG for three months and then back on for three months. You’re not going to be castrated by stopping HCG

1 Like

I was wrong when I said cream will raise more. Like like injections can increase dht quite a bit and it’s unique to you. Sorry for that error , but someone corrected me that works in the field.

If you are on a minimal dose you can modify the dose to see what happens. If you are taking TRT for more benefit than just the minimal benefits (libido and muscle and cognitive) you really don’t have much choice, unlews you don’t care to take trt for the unseen benefits and longevity .

Hcg Injectoone and cream all will increase hormones.

The only thing you can do is take less or say F it and move forward . It’s all genetics. I take a good dose and I have zero hair loss.

So you’re saying cream to scrotum doesn’t increase DHT as much as HCG? Yet the whole purpose of cream to scrotum is raising DHT and my doc confirmed that HCG should raise E2 more than it would raise T or DHT.

This is all confusing and I don’t quite understand it. Perhaps HCG causes hair loss due to mechanisms other than raising DHT???..

Cream to scrotum does increase DHT more than others.

1 Like

Then I’m lost…

I have no idea what he said either.

Stop the nonsense and forget the HCG for now. If things dont improve, switch to injections.

1 Like

No I’m saying dht is raised by all these . Hcg I highly doubt is the cause, but it is icing on the cake.

If you want to prevent hair loss you lower dht , but along with it you lower the benefits you want from these hormones.

I would stick to cream or injections and later add hcg when You feel like it’s working the way You hoped.

Hcg is something you use for fertility when it’s time. You don’t need it otherwise and especially when you are trying to figure out a dose that works.

Pick one and manage the dose for the outcome you want.

Topicals convert to DHT at a higher rate than IM testosterone. Too much DHT is considered to be the culprit behind hairloss, acne, etc. Some men are far more sensitive to DHT than others. I am one of those men, and have been warned over and over to avoid topicals.

You either have hair loss or you do not.

I was using HCG not only to preserve balls size and fertility, but also to raise E2 because mine stopped going up with Cypionate, for some reason. With low E2 my erections and sex drive are lower…

1 Like

Most people here aren’t surprised by that

1 Like

Right on. Smart man . I hope you more realize estrogen is why we have libido. Such a Simple yet controversial subject.

If you want to learn more I suggest looking up my post from a couple months ago. It contains a article referring to a study where they finally found where in the human brain this aromatase occurs and produces libido.

Why didn’t you just increase Cypionate? How low was the estrogen? Where are you now. Sorry for all the questions just curious.